Steinitz' exchange theorem for infinite bases
Compositio Mathematica, Volume 15 (1962-1964), p. 113-118
@article{CM_1962-1964__15__113_0,
     author = {Hughes, N. J. S.},
     title = {Steinitz' exchange theorem for infinite bases},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {113-118},
     zbl = {0118.25504},
     mrnumber = {153685},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__113_0}
}
Hughes, N. J. S. Steinitz' exchange theorem for infinite bases. Compositio Mathematica, Volume 15 (1962-1964) pp. 113-118. http://www.numdam.org/item/CM_1962-1964__15__113_0/

A.G. Kurosh Theory of Groups, Vol. 1, Chelsea Publishing Co., New York, 1955. | MR 71422 | Zbl 0064.25104